# SDR SWIA2019061145970

- Difficulty date: June 10, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 32,451 hours, 23,731 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Out Of Adjust
- Location: Pax Door Handle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED A PASSENGER DOOR WARNING MESSAGE IN FLIGHT AFTER HEARING A LOUD NOISE DURING OUR INITIAL CLIMB. ALSO A PROX SYSTEM 1 FAULT STATUS MESSAGE. NO PRESSURIZATION PROBLEMS NOTED. RAN QRH DIVERTED. (FLT#2953) CLOSED FOUND INNER PAX DOOR HANDLE LOWER SHAFT ASSY NOT TOUCHING STOP HOUSING . REMOVED . CLEANED . LUBED . AND REINSTALLED INNER HANDLE LOWER SHAFT ASSY . OPS CHECK GOOD IAW AMM. PERFORMED OPS CHECK OF PAX DOOR OUTER HANDLE OPS CHECK GOOD IAW AMM. PRESSURIZED A/C HELD PRESSURE FOR SEVERAL MINUTES IAW AMM. NO PRESSURE DROP.
